# SDR FDEA201312243034

- Difficulty date: December 24, 2013
- Submitted: December 24, 2013
- Operation: Air carrier
- Aircraft: N454FE
- Make and model: Airbus A310-222
- Aircraft serial: 278
- Aircraft time: 32,212 hours, 16,071 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Plate
- Part number: 22105025
- Condition: Worn
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG OTBD T/R COWL UPPER MID-SECTION INNER FACE FOUND ONE EACH PLATE WORN BY SPRING SEAL.  ACCOMPLISHED THE WORK IAW EA 6-5410-T0208220.
